Please use this identifier to cite or link to this item:
Title: On sheaves of differential operators
Authors: Massamba, Fortuné
Ntumba, Patrice P.
Keywords: Sheavesdifferential operators
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Fortuné Massamba, Patrice P. Ntumba, "On sheaves of differential operators", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 357-365
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Given a C∞ manifold X, denote by Cm / X the sheaf of m-times differentiable real-valued functions and by Dm,r / X the sheaf of differential operators of order ≤ m with coefficient functions of class C r . We prove that the natural morphism Dm−r,r / X → H omRX(Cm / X , Cr / X) is an isomorphism.
Type: Article
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16220
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat
20_RIMUT_MassambaNtumba.pdf287.14 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Jul 4, 2022


checked on Jul 4, 2022

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons